DSpace Repository

GINZBURG LANDAU EQUA TION FROM SU(2) GAUGE FIELD THEOR Y

Show simple item record

dc.contributor.author Джуншуалиев В.
dc.contributor.author DOUGLAS SINGLETON
dc.date.accessioned 2012-10-10T18:14:12Z
dc.date.available 2012-10-10T18:14:12Z
dc.date.issued 2012-10-11
dc.identifier.uri http://dspace.enu.kz/handle/data/2112
dc.language.iso en_US en_US
dc.relation.ispartofseries Modern Physics Letters A;Vol. 18, No. 14 (2003) 955{965
dc.subject Dual superconductivity en_US
dc.subject confinement en_US
dc.subject Abelian projection en_US
dc.subject strongly interact-ing Yang{Mills theory en_US
dc.title GINZBURG LANDAU EQUA TION FROM SU(2) GAUGE FIELD THEOR Y en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account